Proceedings of the Japan Academy, Series A, Mathematical Sciences

On products of consecutive integers

Shin-ichi Katayama

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 66, Number 10 (1990), 305-306.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512291

Digital Object Identifier
doi:10.3792/pjaa.66.305

Mathematical Reviews number (MathSciNet)
MR1103963

Zentralblatt MATH identifier
0755.11011

Subjects
Primary: 11D25: Cubic and quartic equations

Citation

Katayama, Shin-ichi. On products of consecutive integers. Proc. Japan Acad. Ser. A Math. Sci. 66 (1990), no. 10, 305--306. doi:10.3792/pjaa.66.305. https://projecteuclid.org/euclid.pja/1195512291


Export citation

References

  • [1] P. Erdos: Note on products of consecutive integers. J. London Math. Soc, 14, 194-198 (1939).
  • [2] K. Kashihara: The diophantine equation a?2-l=(y2-l) (z2-l). Mem. Anan College of Tech., 26, 119-130 (1990) (in Japanese).
  • [3] S. Katayama and K. Kashihara: On the structure of the integer solutions of «*=(0*--l)(y*-l)+a (to appear in J. Math. Tokushima Univ., 24).
  • [4] L.J. Mordell: On the integer solutions of y(y+l)=x(x+l) (o?+2). Pacific J. Math., 13, 1347-1351 (1963).
  • [5] L.J. Mordell: Diophantine Equations. Academic Press, London, New York (1969).